# SDR DALA2025071705407

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 , TOOLING DAMAGE WAS NOTICED AT FRAME 60 AND STR P1, FRAME 60 SHEAR CLIP DAMAGED.   COMPLIED WITH ER/A 627689-14. (1074966).
